Advertisement

Analysis Mathematica

, Volume 39, Issue 4, pp 287–296 | Cite as

Sharp inequalities for geometric maximal operators associated with general measures

  • Adam Osękowski
Article
  • 100 Downloads

Abstract

We determine the best constants in the weak-type (p, p) and L p estimates for geometric maximal operator on (ℝ, µ). It is also shown that in higher dimensions such inequalities fail to hold.

Keywords

Lebesgue Measure General Measure Good Constant Weight Norm Inequality Sharp Inequality 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Неулучшаемые неравенства для геометрических максимальных операторов, связанных с общими мерами

Резюме

В работе установлены неулучшаемые значения констант в неравенствах слабого типа (p, p) и в L p -оценках для геометрического максимального оператора на (ℝ, µ). Показано, что в случае более высокой размерности подобные оценки неверны.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    W. Chen and P.-D. Liu, Weighted integral inequalities for the maximal geometric mean operator in martingales, J. Math. Anal. Appl., 371(2010), 821–831.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    W. Chen and P.-D. Liu, Weighted inequalities in martingale spaces, Wuhan Univ. J. Nat. Sci., 15,() 1–6.Google Scholar
  3. [3]
    D. Cruz-Uribe, The minimal operator and the geometric maximal operator in ℝn, Studia Math., 144(2001), 1–37.MathSciNetCrossRefzbMATHGoogle Scholar
  4. [4]
    D. Cruz-Uribe and C. J. Neugebauer, Weighted norm inequalities for the geometric maximal operator, Publ. Mat., 42(1998), 239–263.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    R. Fefferman, Strong differentiation with respect to measures, Amer. J. Math., 103(1981), 33–40.MathSciNetCrossRefzbMATHGoogle Scholar
  6. [6]
    J. B. Garnett, Bounded analytic functions, Pure and Applied Mathematics 96, Academic Press, Inc., Harcourt Brace Jovanovich Publishers (New York-London, 1981).zbMATHGoogle Scholar
  7. [7]
    L. Grafakos and J. Kinnunen, Sharp inequalities for maximal functions associated with general measures, Proc. Royal Soc. Edinburgh Sect. A, 128(1998), 717–723.MathSciNetCrossRefzbMATHGoogle Scholar
  8. [8]
    S. V. Hruščev, A description of weights satisfying the A condition of Muckenhoupt, Proc. Amer. Math. Soc., 90(1984), 253–257.MathSciNetzbMATHGoogle Scholar
  9. [9]
    W. Hu, X. Shi, and Q. Y. Sun, A condition characterized by maximal geometric mean operator, Harmonic analysis (Tianjin, 1988), 68–72, Lecture Notes in Math., 1494, Springer (Berlin, 1991).CrossRefGoogle Scholar
  10. [10]
    D. C. Luor, Norm inequalities for some one-sided operators, Math. Ineq. Appl., 16(2013), 535–548.MathSciNetzbMATHGoogle Scholar
  11. [11]
    B. Muckenhoupt, Weighted norm inequalities for the Hardy maximal function, Trans. Amer. Math. Soc., 165(1972), 207–226.MathSciNetCrossRefzbMATHGoogle Scholar
  12. [12]
    B. Muckenhoupt and X. R. Yin, Weighted inequalities for the maximal geometric mean operator, Proc. Amer. Math. Soc., 124(1996), 75–81.MathSciNetCrossRefzbMATHGoogle Scholar
  13. [13]
    P. Ortega Salvador and C. Ramírez Torreblanca, Weighted inequalities for the one-sided geometric maximal operators, Math. Nachr., 284(2011), 1515–1522.MathSciNetCrossRefzbMATHGoogle Scholar
  14. [14]
    X. Shi, Two inequalities related to geometric mean operators, J. Zhejiang Teacher’s College, 1(1980), 21–25.Google Scholar
  15. [15]
    H. Zuo and P.-D. Liu, Weighted inequalities for the geometric maximal operator on martingale spaces, Acta Math. Sci. Ser. B, Engl. Ed., 28(2008), 81–85.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Akadémiai Kiadó, Budapest, Hungary 2013

Authors and Affiliations

  1. 1.Department of Mathematics, Informatics and MechanicsUniversity of WarsawWarsawPoland

Personalised recommendations